# SDR IXXA09SMN015S

- Difficulty date: January 26, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 500
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING CENTER LEADING EDGE UPPER SURFACE INTERNAL DOUBLER CRACKED AT STATION XFS 422.750.  REMOVED CRACKED INTERNAL DOUBLER.  FABRICATED INTERNAL DOUBLER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART.  INSTALLED INTERNAL DOUBLER IAW DC8 SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1, DC8 SRM 57-3-0 PAGE 28, AND DC8 SRM 51-1-8B.
